PARACETAMOL 125mg + C.P.M. 1mg + Phenylephrine HCL 2.5 mg

PARACETAMOL 125mg + C.P.M. 1mg + Phenylephrine HCL 2.5 mg

42.00 INR

Product Details:

  • Drug Type General Medicines
  • Ingredients Vitamins A,B1,B2,B3,B5,B6,B7,B9,B12,C.E.&D3, Zinc,Chromium,Iron, Copper, Sulphur, Manganese and Seleniu
  • Physical Form Tablets
  • Function Treat Gastric Issues
  • Recommended For Cough with mucus
  • Supply Ability : 10000 Bottle Per Week
  • Click to view more
X

Price And Quantity

  • 100 Bottle
  • 42.00 INR

Product Specifications

  • Treat Gastric Issues
  • General Medicines
  • Vitamins A,B1,B2,B3,B5,B6,B7,B9,B12,C.E.&D3, Zinc,Chromium,Iron, Copper, Sulphur, Manganese and Seleniu
  • Tablets
  • Cough with mucus

Trade Information

  • 10000 Bottle Per Week
  • 4 Days
  • Yes
  • Contact us for information regarding our sample policy
  • 60 ML
  • All India
  • A GMP & ISO Certified Company

Product Description

Paracetamol, Chlorpheniramine Maleate Phenylephrine HCL Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.

ESQUIRE DRUG HOUSE

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Back to top
ESQUIRE DRUG HOUSE All Rights Reserved.(Terms of Use)
Developed and Managed by Infocom Network Ltd.